# SDR SWAA2017122818698

- Difficulty date: December 21, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 36,047 hours, 21,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417A5900
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACK M1669 FAILED TO TEST.  R & R THE BATTERY PACK IAW MM.
